MAUDE Adverse Event Report: MINERVA SURGICAL, INC. MINERVA ES ENDOMETRIAL ABLATION SYSTEM; ENDOMETRIAL ABLATION DEVICE

MINERVA SURGICAL, INC. MINERVA ES ENDOMETRIAL ABLATION SYSTEM; ENDOMETRIAL ABLATION DEVICE
Model Number MIN180S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The minerva es endometrial ablation system used in this case was returned and a failure analysis of the suspect device was performed and determined no device issue was found.A device history record review was performed and revealed no non-conformities that would have contributed to the reported event.The relationship between the device and the reported adverse event could not be established.Vasovagal reactions are not uncommon in these types of procedures.Based on the available information and the medical opinion of the practicing physician, there is no indication a product deficiency was directly related to the reported adverse event.
 
Event or Problem Description
It was reported that user performed an endometrial ablation procedure on a patient suffering from aub(e).The procedure was performed under very light sedation.With 10 seconds remaining of the ablation cycle, the patient experienced a vasovagal reaction and became unresponsive.Patient was taken to the er department, kept for observation for 12 hours, fully recovered and discharged.

Brand Name
MINERVA ES ENDOMETRIAL ABLATION SYSTEM
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
michelle becker
4255 burton drive
santa clara, CA 95054
MDR Report Key16244937
Report Number3011011193-2023-00001
Device Sequence Number15091221
Product Code MNB
UDI-Device Identifier00862393000100
UDI-Public00862393000100
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMIN180S
Device Catalogue NumberMIN180S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale